# SDR 09212005E

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 31,702 hours, 34,975 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Itt
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

LEFT ITT GAUGE READING DROPPED TO ZERO.  SWAPPED GAUGES.  WORKING AS ADVERTISED.  PLACED GAUGES BACK IN RESPECTIVE SLOTS.  OPS CHECK GOOD.
